# SDR DALA2025012200522

- Difficulty date: January 20, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N547US
- Make and model: Boeing 757251
- Aircraft serial: 26494
- Aircraft time: 88,782 hours, 29,799 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Line
- Condition: Detached
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5647 2L SLIDE ATTACHMENT LINE NOT SECURED. CORRECTIVE ACTION: RESECURED ATTACHMENT LINE. (6387650)
